# SDR TWAA0016406

- Difficulty date: October 19, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, THE FRAME AT THE LAST LT WINDOW, AFT SIDE OF WINDOW CUT AT STA 918 TO 935 HAD CORROSION ON THE FLOOR WEB TO FUSELAGE SKIN.  CUT OUT CORROSION PART OF FLOOR WEB PER SRM 51-70-4 FIG 2.  REPAIRED WEB AREA PER SRM 57-70-04 FIG 2.
